# SDR UALA2008121206864

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 52,186 hours, 7,791 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU INOP, NO START ON GATE.  ATTEMPTED START ON ARRIVAL.  NO VOLTAGE DROP ON START, APU DOOR OPEN NORMALLY.  WITH APU MAINT SWITCH IN TEST NO FAULTS ON APUC.  ACPD FIM 49-40 TASK 812, CONFIRMED RELAY K24494 WORKING PROPERLY AND 28VDC ON TERMINAL E2 AT ELEC STARTER.  NEED TO REPLACE ELEC STARTER.  REPLACED STARTER.  OP CHECKS NORMAL.
